English version English version
prof. dr hab.
Wojciech Kryszewski

Zakład: Zakład modelowania matematycznego
Stanowisko: 1/2 etatu
Pokój: 159
Telefon: (+48) 42 631-38-62
e-mail: wojciech.kryszewski@p.lodz.pl
Dyżur:

Doktoranci:

  • Piotr Kokocki, Dynamika nieliniowych równań ewolucyjnych w rezonansie, 2012
  • Mateusz Maciejewski, Stopień topologiczny dla wielowartościowych zaburzeń odwzorowań monotonicznych z ograniczeniami, 2011
  • Jarosław Mederski, Aproksymacje i niezmienniki homotopijne odwzorowań wielowartościowych z ograniczeniami, 2009
  • Aleksander Ćwiszewski, Zagadnienia różniczkowe z ograniczeniami na stan; stopień topologiczny zaburzeń operatorów akretywnych, 2003
  • Dorota Gabor, Punkty koincydencji operatorów Fredholma i niezwartych odwzorowań wielowartościowych, 2001

Publikacje naukowe:

  • Wojciech Kryszewski, Dorota Gabor, Jakub Siemianowski, The Krasnosel’skii formula for parabolic differential inclusions with state constraints, Discrete and Continuous Dynamical Systems-Series B (30 pkt.), 23 (1) (2018), 295–329, JCR
  • Wojciech Kryszewski, Siemianowski Jakub, The Bolzano mean-value theorem and partial differential equations, Journal of Mathematical Analysis and Applications (40 pkt.), 457 (2) (2018), 1452-1477, JCR
  • Ulrich Werner, Wojciech Kryszewski, Sewerniak Piotr, Puchałka Radosław, Strona Giovanni, Gotelli Nicholas J., A comprehensive framework for the study of species co-occurrences, nestedness and turnover, Oikos: a journal of ecology (45 pkt.), 126 (11) (2017), 1607-1616, JCR
  • De Paiva Francisco Odair, Wojciech Kryszewski, Szulkin Andrzej, Generalized Nehari manifold and semilinear Schrödinger equation with weak monotonicity condition on the nonlinear term, Proceedings of the American Mathematical Society (25 pkt.), 145 (11) (2017), 4783-4794, JCR
  • Wojciech Kryszewski, Andrzej Szulkin, Bifurcation from infinity for an asymptotically linear Schrödinger equation., J. Fixed Point Theory Appl., 1-2 (2014), 411–435, JCR
  • Ulrich Werner, Soliveres Santiago, Wojciech Kryszewski, Maestre Fernando T., Gotelli Nicholas J., Matrix models for quantifying competitive intransitivity from species abundance data, Oikos: a journal of ecology (45 pkt.), 123 (9) (2014), 1057-1070, JCR
  • Kanigowski Adam, Wojciech Kryszewski, Perron-Frobenius and Krein-Rutman theorems for tangentially positive operators, Cent. Eur. J. Math., 10 (6) (2012), 2240–2263, JCR
  • Wojciech Kryszewski, Skiba Robert, A cohomological index of Fuller type for set-valued dynamical systems, Nonlinear Anal., 75 (2) (2012), 684–716, JCR
  • Zdzisław Dzedzej, Wojciech Kryszewski, Selections and approximations of convex-valued equivariant mappings., Topol. Methods Nonlinear Anal., 40 (2) (2012), 381–414, JCR
  • Ćwiszewski Aleksander, Wojciech Kryszewski, On a generalized Poincaré-Hopf formula in infinite dimensions, Discrete Contin. Dyn. Syst., 29 (3) (2011), 953–978, JCR
  • Gabor Dorota, Wojciech Kryszewski, Alexander invariant for perturbations of Fredholm operators, Nonlinear Anal., 74 (18) (2011), 6911–6932, JCR
  • Gabor Dorota, Wojciech Kryszewski, A global bifurcation index for set-valued perturbations of Fredholm operators., Nonlinear Anal., 73 (8) (2010), 2714–2736, JCR
  • Ćwiszewski Aleksander, Wojciech Kryszewski, Constrained topological degree and positive solutions of fully nonlinear boundary value problems, J. Differential Equations, 247 (8) (2009), 2235–2269, JCR
  • Wojciech Kryszewski, Szulkin Andrzej, Infinite-dimensional homology and multibump solutions, J. Fixed Point Theory Appl., 5 (1) (2009), 1–35, JCR
  • Dzedzej Zdzisław;, Wojciech Kryszewski, Conley type index applied to Hamiltonian inclusions, J. Math. Anal. Appl., 347 (1) (2008), 96–112, JCR
  • Ćwiszewski Aleksander, Wojciech Kryszewski, Homotopy invariants for tangent vector fields on closed sets, Nonlinear Anal., 65 (1) (2006), 175–209, JCR
  • Wojciech Kryszewski, Plaskacz Sławomir, Periodic solutions to impulsive differential inclusions with constraints, Nonlinear Anal., 65 (9) (2006), 1794–1804, JCR
  • Ćwiszewski Aleksander, Wojciech Kryszewski, The constrained degree and fixed-point index theory for set-valued maps, Nonlinear Anal., 64 (12) (2006), 2643–2664, JCR
  • Wojciech Kryszewski, Mederski Jarosław, Fixed point index for Krasnoselʹskii-type set-valued maps on complete ANRs, Topol. Methods Nonlinear Anal., 28 (2) (2006), 335–384, JCR
  • Gabor Dorota, Wojciech Kryszewski, Systems of inclusions involving Fredholm operators of nonnegative index and nonconvex-valued maps, Set-Valued and Variational Anal., 13 (4) (2005), 337–379, JCR
  • Wojciech Kryszewski, Topological structure of solution sets of differential inclusions: the constrained case, Abstr. Appl. Anal., 6 (2003), 325–351
  • Bader Ralf, Wojciech Kryszewski, On the solution sets of differential inclusions and the periodic problem in Banach spaces, Nonlinear Anal., 54 (4) (2003), 707–754, JCR
  • Wojciech Kryszewski, Topological structure of solution sets of differential inclusions: the constrained case, Proceedings of the International Conference on Fixed-Point Theory and its Applications, Hindawi Publ. Corp, Cairo (2003), 325–351
  • Aleksander Ćwiszewski, Wojciech Kryszewski, Approximate smoothings of locally Lipschitz functionals, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 5 no.2 (2002), 289–320. (JCR)
  • Aleksander Ćwiszewski, Wojciech Kryszewski, Equilibria of set-valued maps: a variational approach, Nonlinear Anal. Ser. A: Theory Methods, 48 no. 5 (2002), 707–746. (JCR)
  • Wojciech Kryszewski, Constrained differential inclusions. Set valued mappings with applications in nonlinear analysis, Ser. Math. Anal. Appl., Taylor & Francis, London, 4 (2002), 227–249
  • Ralf Bader, Wojciech Kryszewski, On the solution sets of constrained differential inclusions with applications, Set-Valued Anal., 9 no. 3, (2001), 289–313. (JCR)
  • Dorota Gabor, Wojciech Kryszewski, A coincidence theory involving Fredholm operators of nonnegative index. Dedicated to Juliusz Schauder 1899–1943, Topol. Methods Nonlinear Anal., 15 no.1 (2000), 43–59. (JCR)
  • Wojciech Kryszewski, Andrzej Szulkin, Generalized linking theorem with an application to a semilinear Schrödinger equation, Adv. Differential Equations, 3 no 3 (1998), 441–472. (JCR)
  • Dorota Gabor, Wojciech Kryszewski, On the solvability of systems of noncompact and nonconvex inclusions, Differential Equations Dynam. Systems ., 6 no. 4 (1998), 377–403
  • Wojciech Kryszewski, On a semilinear Schrödinger equation, Proceedings of the Conference, (Kraków-Przegorzały 1996, Univ. Iagel. Acta Math. No. 36 (1998), 219–222
  • Wojciech Kryszewski, Graph-approximation of set-valued maps on noncompact domains, Topology Appl., 83 no.1 (1998), 1–21. (JCR)
  • Wojciech Kryszewski, Fixed points of multivalued mappings, Wiadom. Mat., 34 (1998), 9–30
  • Wojciech Kryszewski, Andrzej Szulkin, An infinite-dimensional Morse theory with applications, Trans. Amer. Math. Soc., 349 no. 8 (1997), 3181–3234. (JCR)
  • H. Ben-El-Mechaiekh, Wojciech Kryszewski, Equilibria of set-valued maps on nonconvex domains, Trans. Amer. Math. Soc., 349 no.10 (1997), 4159–4179. (JCR)
  • Ralf Bader, Grzegorz Gabor, Wojciech Kryszewski, On the extension of approximations for set-valued maps and the repulsive fixed points, Boll. Un. Mat. Ital. B, (7) 10 no. 2 (1996), 399–416. (JCR)
  • Wojciech Kryszewski, The fixed-point index for the class of compositions of acyclic set-valued maps on ANR-s, Bull. Sci. Math., 120 no. 2 (1996), 129–151. (JCR)
  • H. Ben-El-Mechaiekh, Wojciech Kryszewski, Equilibrium for perturbations of multifunctions by convex processes, Georgian Math. J., 3 no.3 (1996), 201–215
  • Wojciech Kryszewski, Remarks to the Vietoris theorem, Topol. Methods Nonlinear Anal., 8 no. 2 (1996), 383–405. (JCR)
  • Wojciech Kryszewski, Some homotopy classification and extension theorems for the class of compositions of acyclic set-valued maps, Bull. Sci. Math., 119 no. 1 (1995), 21–48. (JCR)
  • Hichem Ben-El-Mechaiekh, Wojciech Kryszewski, Équilibres dans les ensembles non-convexes. (French) [Equilibria in nonconvex sets], C. R. Acad. Sci. Paris Sér. I Math., 320 no. 5 (1995), 573–576. (JCR)
  • Wojciech Kryszewski, Pier Luigi Zezza, Remarks on the relay controllability of control systems, J. Math. Anal. Appl., 188 no. 1 (1994), 45–65. (JCR)
  • Wojciech Kryszewski, Topological and approximation methods of degree theory of set-valued maps. Dissertationes Math., Rozprawy Mat., 336 (1994), .
  • Ralf Bader, Wojciech Kryszewski, Fixed-point index for compositions of set-valued maps with proximally ∞-connected values on arbitrary ANR's, Set-Valued Anal., 2 no. 3 (1994), 459–480. (JCR)
  • Wojciech Kryszewski, S. Plaskacz, Topological methods for the local controllability of nonlinear systems, SIAM J. Control Optim., 32 no. 1 (1994), 213–223. (JCR)
  • Lech Górniewicz, Wojciech Kryszewski, Topological degree theory for acyclic mappings related to the bifurcation problem, Boll. Un. Mat. Ital. B, (7) 6 no.3 (1992), 579–595. (JCR)
  • Lech Górniewicz, Wojciech Kryszewski, Bifurcation invariants for acyclic mappings, Rep. Math. Phys., 31 no. 2 (1992), 217–239. (JCR)
  • Giuseppe Conti, Wojciech Kryszewski, Pietro Zecca, On the solvability of systems of nonconvex inclusions in Banach spaces, Ann. Mat. Pura Appl., (4) 160 (1991), 371–408 (JCR)
  • Lech Górniewicz, Andrzej Granas, Wojciech Kryszewski, On the homotopy method in the fixed point index theory of multi-valued mappings of compact absolute neighborhood retracts, J. Math. Anal. Appl., 161 no. 2 (1991), 457–473. (JCR)
  • Wojciech Kryszewski, An approximation method in the theory of nonlinear noncompact operators. Méthodes topologiques en analyse convexe (Montreal, PQ, 1986), 123–143, Sém. Math. Sup., 110, Presses Univ. Montréal, Montreal, QC, (1990),
  • Wojciech Kryszewski, An application of A-mapping theory to boundary value problems for ordinary differential equations, Nonlinear Anal., 15 no. 8 (1990), 697–717. (JCR)
  • Lech Górniewicz, Andrzej Granas, Wojciech Kryszewski, Sur la méthode de l'homotopie dans la théorie des points fixes pour les applications multivoques. II. L'indice dans les ANR-s compacts. (French) (On the homotopy method in the fixed-point theory for set-valued maps. II. The index in compact ANRs), C. R. Acad. Sci. Paris Sér. I Math., 308, no. 14 (1989), 449–452. (JCR)
  • Bogdan Przeradzki, S. Wereński, Wojciech Kryszewski, Remarks on approximation methods in degree theory, Trans. Amer. Math. Soc., 316 (1989), 97-114, JCR
  • Lech Górniewicz, Andrzej Granas, Wojciech Kryszewski, Sur la méthode de l'homotopie dans la théorie des points fixes pour les applications multivoques. I. Transversalité topologique. (French) [On the homotopy method in fixed-point theory for set-valued maps. I. Topological transversality], C. R. Acad. Sci. Paris Sér. I Math., 307 no. 9 (1988), 489–492. (JCR)
  • Wojciech Kryszewski, A generalized version of the Birkhoff-Kellogg theorem, J. Math. Anal. Appl., 121 no.1 (1987), 22–38. (JCR)
  • Wojciech Kryszewski, The Lefschetz type theorem for a class of noncompact mappings. Proceedings of the 14th winter school on abstract analysis (Srní, 1986), Rend. Circ. Mat. Palermo (2), Suppl. No. 14 (1987), 365–384
  • Bogdan Przeradzki, Wojciech Kryszewski, The topological degree and fixed points of DC-mappings, Fund. Math., 126 (1985), 15-26, JCR
  • Wojciech Kryszewski, Some remarks on the nonlinear eigenvalue problems of Birkhoff-Kellogg type, Bull. Polish Acad. Sci. Math., 32 no. 7-8 (1984), 455–462
  • Jacek Chądzyński, Tadeusz Krasiński, Wojciech Kryszewski, On the parametric and algebraic multiplicities of an isolated zero of a holomorphic mapping. Analytic functions, Błażejewko 1982 (Błażejewko, 1982), Lecture Notes in Math., 1039, Springer, Berlin, 1983 (1983), 88–101

Książki:

  • Wojciech Kryszewski, Wykład analizy matematycznej. Cz I, Funkcje jednej zmiennej, Wydawnictwo Naukowe Uniwersytetu Mikołaja Kopernika, 2009
  • Wojciech Kryszewski, On the existence of equilibria and fixed points of maps under constraints, Handbook of topological fixed point theory,Springer, Dordrecht, 2005
  • Wojciech Kryszewski, Homotopy invariants for set-valued maps. Homotopy approximation approach. Fixed point theory and applications (Marseille, 1989), Pitman Res. Notes Math. Ser., 252, Longman Sci. Tech., Harlow, 1991

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65